Saturday, June 20, 2009

Bright Spots

Sorry for the frustration yesterday. I'm rather shocked by all of this. But, I'm over a week into it, only took it for, eh, maybe 3 or 4 months, so I can't believe that I am NOT over the worst of things. So let's do a survey of the bright spots to all of this.

Hm.

Well. When the visual disturbances began, and this sort of giant shiver thing that ran up my spine and 'exploded' at the base of my skull with a dull roar that blocked all other sounds for a few seconds, I seriously found myself wondering 'What the hell?!!! Is this a sign of brain cancer or something?' So figuring out that it was not cancer metasticizing was a relief.

*stands thinking*

The teeth chattering chills were a wonderful break from the hot flashes...

*thinks some more*

It provided quite a bit of entertainment trying to figure out why I would have dreamt such a thing as that for Pete's sake... (or, yeah, I do love asparagus, but I usually eat it)

*ponders*

Yeah. Okay. That's all I got.

9 comments:

Sarah said...

LMAO girl - good for you!! There is that spunk!! Yikes asparagus huh!!?? Seriously, hope you are feeling better. Hugs, Sarah

Kelly said...

I'm glad things are looking a bit brighter about all this today. I was concerned for you after yesterday's entry.

I'm going to learn from your experience: I'll research ANY drug before taking it!!

Asparagus? I don't think I want to know.....

Debby said...

No, Kelly, you don't. I don't believe that I'll ever be able to say "I love asparagus" without having a flashback.

*whimpers*

Make the pictures stop. Please?

steviewren said...

If you've got to have teeth chattering chills at least it is in the summertime. With the weather we've had lately I would welcome chills.

Lavinia said...

When will this ordeal end. So sorry you are going through all these things. Why isn't the experience and the knowledge of prior cases benefiting those who come after? Its mind boggling.

Hang in there Debby, I wish I could do something to erase all this and make it all go away.

I do hope the worst is over.

Anonymous said...

Asparagus
To see asparagus in your dream, denotes prosperous times.
http://dreammoods.com/cgibin/dreamdictionarysearch.pl?method=exact&header=dreamsymbol&search=asparagus
DavidM

Bush Babe said...

Right. Asparagus. Scary.
:-0
BB

jeanie said...

Deb - have you spoken to Mum about it? She is the QUEEN of pharmaceuticals and side-effects (also an excellent tactic in advising teens on drug avoidance, I can assure you)

I am so sorry you are going through all of this, and only hope that the journey through the abyss is not too traumatic, and the view from the other side is much better.

Darn getting given pills where the side-effects are worse than the disease they are preventing - and the side-effects from the withdrawal are worserer than the side-effects of the pills.

Debby said...

Jeanie: Of course I talked with your mother. You know, she's kind of a handy mum to have. I'd keep her, were I you and BB.

DavidM, you have succeeded in making me feel somehwat better about the asparagus. I did not think that was possible.

Stevie, you've hit on another bright spot. If this were December, it would be infinitely worse.

Lavinia, Sarah, Kelly, thanks.